# SDR KBM2005F00193

- Difficulty date: March 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Connector
- Part number: 642790041
- Part serial: 4637
- Condition: Leaking
- Location: Oil Press Trans
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANS, LEAKING FROM CONNECTOR PLUG.  REMOVED AND REPLACED. (K)
